Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 2


Published
on

July 1, 2017


Pages

97-104


DOI

Article

On Cyclic (α ,β )-Admissible Generalized Contraction Mappings in Generalized Metric Spaces

Check for updates


Authors

Eskandar Ameer* Affiliation:
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan; Department of Mathematics, Taiz University, Taiz, Yemen


Abstract

The aim of this paper is to present new fixed point results in the framework of Branciari metric spaces. Some examples are presented to support the results proved herein. These results unify, generalize and complement the results of Jleli and Samet [J. Inequal. Appl. 2014, Article ID 38 (2014)]. We also provide an example of our result, where the comparable result in the existing literature is not applicable. As an application of our results, we obtain a fixed point results involving a cyclic mapping, not necessarily continuous.


Keywords

Generalized metric space, fixed point, cyclic (α, β )-admissible mapping


Citation

Ameer, E. (2017). On cyclic (α ,β )-admissible generalized contraction mappings in generalized metric spaces. Journal of Analysis & Number Theory, 5(2), 97–104. https://doi.org/10.18576/jant/050202

Published by: Engineering Journals

Engineering Journals Logo